The Lupus Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
21 Posts
Discussion Starter · #1 ·
Recently had some labs come back off.Doc this is just a flare and all blood work proves that. confused and in constant pain hurts to even put some clothes on. Docs called in vicadin but unsure about taking it all the time but pain says i have to.Tappering off the prednisone now at 20mg daily and starting to feel worse than ever.any one have any advice???Please help!!!:sad:
 

·
Registered
Joined
·
11 Posts
Hi Christina,

I'm no doctor, and have only just recently been diagnosed with lupus (SLE) myself..... I hate taking the pain medication my GP gave me for the pain, but for now, it is all I have that makes the pain bareable.....so my advice, is take the pain medication...take it as your doctor has prescribed it....and God willing it will help to get your pain under control....also, you might try soaking in a nice hot bath....when I hurt all over , I take a nice hot bubble bath, put my jamies on, and crawl under my cozy covers..... hot cocoa helps too! Hope you get some relief soon.....

Kind Regards,
AndreaK
 

·
Registered
Joined
·
21 Posts
Discussion Starter · #3 ·
thanks it is nice to know i am not all alone with this disease.It really takes a toll on your whole life and body!!! feels good just to talk to someone who can understand. going to take nap for now talk to ya all later
 

·
Administrator
Joined
·
10,193 Posts
Hi Christina,

My husband used to think I was nuts when I said even my clothes hurt. When you feel like this the best thing for you is rest. Forget the housework. Just climb in bed with the heating pad, a cup of tea and a good book. Don't feel bad about taking the pain medication. There are times when we all need something to help us get through a flare.

To better days,
Lazylegs
 

·
Registered
Joined
·
123 Posts
Sorry you are hurting so bad. :hugbetter:

Please dont feel bad about taking pain meds. They are designed for people like us! I find combining different sorts of pain meds has really helped me. I take a strong NSAID constantly because without it I completely sieze up and cry (not a pretty sight) and codeine based drugs when I need an extra top up. I do it that way because the NSAID dont seem to cause me any nasty side effects while the codeine based one make me feel sick and a bit dosey.
I have other friends who do things the other way around becuase their stomach cant cope with NSAIDs.

Can you talk with your Dr about the pain and see what they advise.

Whatever happens I hope you are feeling brighter soon.

K
 

·
Registered
Joined
·
21 Posts
Discussion Starter · #6 ·
thanks to all that reply.The support from everyone is amazing and it picks me up just to have any one respond.Thanks again!!
 

·
Registered
Joined
·
276 Posts
Hi Christina:)

Sorry to hear you're not feeling too good at the moment.
Sending you a gentle :hugbetter:

I can't offer any advice as I'm not diagnosed but going through numerous test and appointments. All I can say is that I know how it feels to be in pain unfortunately:(

Hope things pick up real soon for you.

Take Care
Mrs M x
 
1 - 7 of 7 Posts
Top